Alert archive / Florida / Wind Advisories in 2007
Wind Advisory 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Sep 19, 2007, 12:20 PM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2007, 12:20 PM EDT (16:20 UTC)
- Expired
- Sep 20, 2007, 4:00 AM EDT
- In force
- 16 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 365 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 191620 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1220 PM EDT WED SEP 19 2007 FLZ024-025-033-038-GAZ154-166-200000- /O.CAN.KJAX.LW.Y.0028.000000T0000Z-070920T0000Z/ /O.NEW.KJAX.WI.Y.0007.070919T1620Z-070920T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 1220 PM EDT WED SEP 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. STRONG NORTHEAST FLOW AROUND AN AREA OF LOW PRESSURE OFFSHORE OF THE FLORIDA COAST WILL BRING WINDY CONDITIONS TO THE NORTHEAST FLORIDA AND SOUTHEAST GEORGIA COASTS TODAY. SUSTAINED NORTHEAST WINDS OF 25 TO 30 MPH ARE EXPECTED WITH GUSTS UP TO 40 TO 50 MPH POSSIBLE. WINDS SHOULD DECREASE SLOWLY THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ032-037-200000- /O.CON.KJAX.LW.Y.0028.000000T0000Z-070920T0000Z/ CLAY-PUTNAM- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA 1220 PM EDT WED SEP 19 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. STRONG NORTHEAST FLOW AROUND AN AREA OF LOW PRESSURE OFFSHORE OF THE FLORIDA COAST WILL BRING WINDY CONDITIONS TO CLAY AND PUTNAM COUNTIES TODAY WITH THE HIGHEST SPEEDS NEAR THE SAINT JOHNS RIVER. SUSTAINED WINDS OF 20 TO 25 MPH ARE EXPECTED WITH GUSTS UP TO 35 MPH POSSIBLE. WINDS WILL DECREASE AFTER SUNSET. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ HESS
2 follow-up statements
000 WWUS72 KJAX 192248 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 648 PM EDT WED SEP 19 2007 FLZ032-037-200800- /O.CAN.KJAX.LW.Y.0028.000000T0000Z-070920T0000Z/ /O.EXB.KJAX.WI.Y.0007.000000T0000Z-070920T0800Z/ CLAY-PUTNAM- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA 648 PM EDT WED SEP 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. THE LAKE WIND ADVISORY HAS BEEN REPLACED BY THIS WIND ADVISORY. STRONG NORTHEAST FLOW AROUND AN AREA OF LOW PRESSURE OFFSHORE OF THE FLORIDA COAST WILL BRING VERY WINDY CONDITIONS TO CLAY AND PUTNAM COUNTIES WITH THE HIGHEST SPEEDS NEAR THE SAINT JOHNS RIVER. SUSTAINED WINDS OF 25 TO 30 MPH ARE EXPECTED WITH GUSTS UP TO 40 TO 50 MPH POSSIBLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ024-025-033-038-GAZ154-166-200800- /O.EXT.KJAX.WI.Y.0007.000000T0000Z-070920T0800Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 648 PM EDT WED SEP 19 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT THURSDAY. STRONG NORTHEAST FLOW AROUND AN AREA OF LOW PRESSURE OFFSHORE OF THE FLORIDA COAST WILL BRING WINDY CONDITIONS TO THE NORTHEAST FLORIDA AND SOUTHEAST GEORGIA COASTS. SUSTAINED NORTHEAST WINDS OF 25 TO 30 MPH ARE EXPECTED WITH GUSTS UP TO 40 TO 50 MPH POSSIBLE. WINDS SHOULD DECREASE SLOWLY THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ PP
000 WWUS72 KJAX 200812 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 412 AM EDT THU SEP 20 2007 FLZ024-025-032-033-037-038-GAZ154-166-200915- /O.EXP.KJAX.WI.Y.0007.000000T0000Z-070920T0800Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-COASTAL GLYNN- COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... BRUNSWICK...ST MARYS 412 AM EDT THU SEP 20 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED NORTHEAST WINDS HAVE DIMINISHED BELOW 10 MPH IN THE ADVISORY AREA...ALTHOUGH GUSTS TO 20 MPH WILL BE POSSIBLE EARLY THIS MORNING NEAR THE COAST IN CAMDEN AND GLYNN COUNTIES. $$ MKT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Sep 19, 8:55 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Sep 19, 8:55 AM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 AM EDT WED SEP 19 2007
.UPDATE...
FORECAST PACKAGE LOOKS GOOD WITH LOCALLY HEAVY RAINBANDS CONTINUING
TO PRESS THROUGH THE NERN FL AREA TODAY WITH COASTAL RAINBANDS
IMPACTING THE SERN GA COASTAL COUNTIES. FLOOD WATCH WILL REMAIN
AS IS FOR THE NERN FL COASTAL COUNTIES AS THEY HAVE THE MOST
SATURATED GROUND LEVELS AT THIS TIME. AS MENTIONED IN THE SPC
SWODY1 TEXT MESSAGE...THERE WILL REMAIN A SMALL THREAT OF
WATERSPOUT OR TORNADO SPIN-UPS ALONG THE COAST AS STRONGER
RAINBANDS WILL HAVE SOME ROTATION WITH THEM. MAX TEMPS WILL REMAIN
COOL WITH ALL OF THE CLOUD COVER IN THE MID/UPPER 70S COAST AND
LOWER 80S FURTHER INLAND. LAKE WIND ADVISORY CONDITIONS EXPECTED
ONCE AGAIN ALONG THE I-95 CORRIDOR AND ST JOHNS RIVER BASIN AS NE
WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH SPREAD INLAND FROM THE
COAST AGAIN TODAY.
&&
.AVIATION...
MVFR CIGS/VSBYS WILL CONTINUE THROUGH THE DAY AT TAF SITES...WITH
BRIEF IFR CIGS/VSBYS WITH LOCALLY HEAVY RAINBANDS AT TIMES.
&&
.MARINE...
NO CHANGES AS SMALL CRAFT ADVISORY NE WINDS AT 20-25 KNOTS WITH
OCCASIONAL GUSTS TO GALE FORCE CONTINUE ACRS THE WATERS. NO
DECREASE IN WINDS/SEAS EXPECTED UNTIL THURSDAY WHEN LOW PRESSURE
FINALLY REACHES THE ERN GOMEX.
SURF ZONE UPDATE...HIGH SURF ADVISORY CONDITIONS BEING REPORTED
ALONG THE COAST WITH 5 TO 7 FT BREAKERS AT TIMES. GUIDANCE SHOWS
SOME POSSIBLE 8 FT BREAKERS TODAY BEFORE EVENT STARTS TO WIND DOWN
LATE TONIGHT AND THURSDAY. TIDAL DEPARTURES STILL RUNNING 1 TO 1.5
FT ABOVE NORMAL ALTHOUGH STILL BELOW ANY COASTAL FLOOD GUIDANCE
NUMBERS. HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 84 66 83 69 / 20 40 60 50
SSI 80 73 81 75 / 50 70 60 50
JAX 80 71 83 72 / 60 70 60 50
SGJ 81 73 83 73 / 70 70 60 50
GNV 83 69 84 69 / 50 60 60 50
OCF 82 69 85 70 / 60 60 60 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CLAY-DUVAL-
FLAGLER-NASSAU-PUTNAM-ST JOHNS.
HIGH SURF ADVISORY UNTIL 8 AM EDT THURSDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
FLOOD WATCH THROUGH THURSDAY MORNING FOR DUVAL-FLAGLER-ST JOHNS.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN.
HIGH SURF ADVISORY UNTIL 8 AM EDT THURSDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THURSDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
OUT 20 NM.
&&
HESS/WALKERHazardous weather outlook, Sep 19, 12:20 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1220 PM EDT WED SEP 19 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1220 PM EDT WED SEP 19 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...FLOOD WATCH FOR MOST OF COASTAL NORTHEAST FLORIDA... ...WIND ADVISORY IN EFFECT ALL OF THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COASTS THROUGH THIS EVENING... ...LAKE WIND ADVISORY FOR CLAY AND PUTNAM COUNTIES... ...HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS AT AREA BEACHES... LOW PRESSURE OFFSHORE THE SOUTHEAST FLORIDA COAST WILL CONTINUE TO CHANNEL A WINDY AND MOIST NORTHEAST FLOW OVER COASTAL SOUTHEAST GEORGIA AND EASTERN NORTH FLORIDA. BANDS OF HEAVY RAIN WILL CONTINUE TO TRAIN OVER COASTAL NORTH FLORIDA WITH RAINFALL AMOUNTS OF 2 TO 4 INCHES POSSIBLE. STORM TOTAL RAINFALL AMOUNTS FROM DOWNTOWN JACKSONVILLE TO JACKSONVILLE BEACH AND SOUTH TO FLAGLER BEACH HAVE RANGED FROM 4 TO 9 INCHES SINCE EARLY MONDAY. THE SHOWER ACTIVITY WILL GRADUALLY SPREAD INLAND DURING THE AFTERNOON. WITH THE RECENT HEAVY RAINS OVER PORTIONS OF NORTHEAST FLORIDA. AND RAIN BANDS SETTING UP IN SIMILAR LOCATIONS...ADDITIONAL FLOODING IS LIKELY. A FLOOD WATCH REMAINS IN EFFECT FOR DUVAL...SAINT JOHNS AND FLAGLER COUNTIES. IN ADDITION TO THE WIDESPREAD SHOWER ACTIVITY...MARINERS SHOULD BE ON THE ALERT FOR STRONGER SQUALLS WHICH CAN PRODUCE WATERSPOUTS IN THESE ENVIRONMENTS WITH LITTLE OR NO WARNING. WINDY NORTHEAST FLOW WILL CONTINUE ALONG THE ATLANTIC COAST WITH WIND SPEEDS OF 25 TO 35 MPH EXPECTED WITH GUSTS UP TO 40 MPH LIKELY. WITH THE HEAVIER SHOWER ACTIVITY...A FEW GUSTS TO 50 MPH ARE POSSIBLE AS WELL. FURTHER DETAILS CAN BE FOUND IN THE NON-PRECIPITATION ADVISORY ISSUED BY THIS OFFICE. SURF WILL CONTINUE TO BUILD WITH BREAKER HEIGHTS NEAR 5 TO 7 FEET. A HIGH SURF ADVISORY IS IN EFFECT FOR THE NORTHEAST FLORIDA AND SOUTHEAST GEORGIA COASTS. THE ONSHORE FLOW AND ROUGH SURF WILL CONTRIBUTE TO A HIGH RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A MODERATE TO STRONG NORTHEAST FLOW EVENT WILL CONTINUE THROUGH THURSDAY. HIGH SURF...BEACH EROSION...AND MINOR COASTAL FLOODING WILL CONTINUE. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY HEAVY RAINFALL AMOUNTS AND REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT/JTD
In the hours before
Local storm report, Sep 19, 10:54 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1054 AM EDT WED SEP 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM NON-TSTM WND GST FLAGLER BEACH 29.47N 81.13W
09/19/2007 M45 MPH FLAGLER FL EMERGENCY MNGR
45 MPH WIND GUST 6 BLOCKS NORTH OF FLAGLER BEACH PIER.
1045 AM NON-TSTM WND GST FLAGLER BEACH 29.47N 81.13W
09/19/2007 M47 MPH FLAGLER FL EMERGENCY MNGR
47 MPH WIND GUST AT FLAGLER BEACH PIER.
&&
MZLocal storm report, Sep 19, 11:19 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1119 AM EDT WED SEP 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM NON-TSTM WND DMG PALM COAST 29.57N 81.21W
09/19/2007 FLAGLER FL EMERGENCY MNGR
TREE DOWN ON POWERLINE.
&&
DEESESpecial weather statement, Sep 19, 11:20 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1120 AM EDT WED SEP 19 2007 FLZ033-038-191615- FLAGLER-ST. JOHNS- 1120 AM EDT WED SEP 19 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER AND ST. JOHNS COUNTIES FOR STRONG WINDS VALID UNTIL 1215 PM EDT... AT 1120 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG SHOWERS AND ISOLATED THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 13 MILES EAST OF VILANO BEACH TO 6 MILES NORTH OF FLAGLER BEACH...MOVING WEST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLAGLER BEACH...MARINELAND...PALM COAST...CRESCENT BEACH...BUNNELL...SAINT AUGUSTINE BEACH...BUTLER BEACH...VILANO BEACH...ESPANOLA AND ANASTASIA THROUGH 1215 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Local storm report, Sep 19, 12:14 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1214 PM EDT WED SEP 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM NON-TSTM WND DMG FLAGLER BEACH 29.47N 81.13W
09/19/2007 FLAGLER FL EMERGENCY MNGR
ONE TREE DOWN ON JOHN ANDERSON HIGHWAY IN FLAGLER BEACH
&&
JHESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:18 AM EDT | Lake Wind Advisory | JAX | Flagler, Nassau | 16 hr |
Nearby
Wind Advisories in Florida, 2007Wind Advisories in Georgia, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.